# SDR WX0A1900010073985

- Difficulty date: February 1, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 5000-0011: ( 2062-08 ) L/H WING UPPER SURFACE, FWD OF SPOILER #1 CORROSION FOUND / LH WING UPPER SURFACE, FWD OF SPOILER #1 CORROSION REMOVED AND FOUND STRUCTURALLY ACCEPTABLE IAW AIRBUS DOSSIER # 80111252 AND COMPLY IAW REPAIR DRAWING R572-58616 ISSUE K AND ALLEGIANT ERO NO. R5721-0091 REV 00.  REPAIR CLASSIFICATION IS MAJOR CATEGORY B WITH FUTURE INSPECTIONS CAPTURE IAW RDAF80111252/046/2022#A.  THRESHOLD 10200FC/20400FH, INTERVAL 10200FC/20400FH, METHOD INSPECTION EXTERNAL DETAILED.  DIMENSIONS OF BLENDED: LENGHT 4.72"" WIDTH 3.15"" DEPTH 0.035"".  SEE AWS FOR DETAILS AND NDT REPORT MWO: 450123-3."
